# SDR 9JLA2013030506657

- Difficulty date: January 15, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N811BP
- Make and model: Lear 45LEAR
- Aircraft serial: 10
- Aircraft time: 4,323 hours, 3,088 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 21188821008
- Part serial: 059AF0009
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN AMBER RT ENGINE COMPUTER FAULT CAS MESSAGE. RT ENGINE SWITCHED TO MANUAL MODE AND RESPECTIVE N1 REDUCTION ON RT ENGINE.  WHITE RT CHECK EDS CAS MESSAGE WAS ASSOCIATED WITH THIS OCCURRENCE.  TROUBLESHOOTING IDENTIFIED THE RT ENGINE DEEC AS DEFECTIVE.  DEEC REPLACED WITH REPAIRED UNIT.  FUNCTIONAL CHECKED SATISFACTORY IAW MM 76-10-02.
